# SDR COMA0660451

- Difficulty date: July 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 17,615 hours, 14,950 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5170 - ABORTED TAKEOFF AT 50 KTS DUE TO NR 2 INTEGRATED DRIVE GENERATOR CAUTION MESSAGE, FLIGHT RETURNED TO THE GATE.  SERVICED IDG WITH OIL.
